# SDR C2XA01TY065

- Difficulty date: April 1, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 3,445 hours, 2,431 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 12043610003
- Condition: Nicked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE TAIL CONE WAS FOUND TO BE NICKED BEYOND MANUFACTURES LIMITS.  MAINTENANCE REPAIRED THE TAIL CONE IAW EMB GST-0994/01, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION
